Jump to content

Hip Joint Pain?


Recommended Posts

I get hip joint pain every cut when I'm 13 or 14 days in, that's why I wait 3 wks to lower my dose. This time it's really bad and not even 2 extra strength Tylenol is helping it. Has anybody found a way to relive this? I know that it's from withdrawal for it goes away, I hope it will this time.

 

Frannie

Link to comment
Share on other sites

[e7...]

I get more of the back pain, Frannie.

When you say joint pain, if you are referring to bones.. yes in my legs.

 

S#

Link to comment
Share on other sites

I get more of the back pain, Frannie.

When you say joint pain, if you are referring to bones.. yes in my legs.

 

S#

 

This is almost in the groin of one's leg. I didn't know it was the hip joints until my doctor told me.  :) It's almost gone today but it was really bad yesterday on both sides. I've been X-Rayed and nothing there so it's WD and it comes and goes. I could almost mark a calendar on my s/x

 

Frannie

Link to comment
Share on other sites

[e7...]

Frannie,

 

I know what you mean. I have bone pains. It's not constant. It comes and goes.. you're correct.

With me I do a few exercises and walk. I know it's hard to do, but it seems to help.

I believe it to be withdrawal 9 of 10.

 

Hang in there.

 

S#

Link to comment
Share on other sites

Hi Frannie,

 

Hip pain has been horrific for me.  It stopped me from doing any sort of walking.....along with difficulty breathing and horrendous fatigue.  I wasn't sure if it was from the Levaquin, Xanax or both.  The neurologist did check out my hips and found I had no bone problems.  At 33 months off Xanax I am finding the hip pain lessening and even some days non-existent.  I didn't take any meds for pain but did use a heating pad along with ice.

 

Patty  xoxo

Link to comment
Share on other sites

Hi Frannie,

 

Hip pain has been horrific for me.  It stopped me from doing any sort of walking.....along with difficulty breathing and horrendous fatigue.  I wasn't sure if it was from the Levaquin, Xanax or both.  The neurologist did check out my hips and found I had no bone problems.  At 33 months off Xanax I am finding the hip pain lessening and even some days non-existent.  I didn't take any meds for pain but did use a heating pad along with ice.

 

Patty  xoxo

 

Patty, I'm so sorry that you have this so long and hope that it will go away for you. I seem to get it around the 12th day after I make a cut and it usually lasts for a week or more and hope that it will be the same this time. Thank you for telling me because I don't see this on the board. I'm not too bad with the breathing but noticed when I went to my daughter's today that I was out of breath walking upstairs. I know that I should be walking outside but like you just don't feel well enough to do it. The last time I went to the walking track, I had to keep stopping and stretching my legs as muscle spasms start, even while walking slowly. I hope that this leaves you soon as you've been in it for so long.  :hug:

 

Frannie

Link to comment
Share on other sites

×
×
  • Create New...